# SDR GTIA2019120964845

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 22,800 hours, 8,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF DMI 255653501 FWD O/B F/A FLASHLIGHT TEST RED-R+R FWD O/B F/A  FLASHLIGHT IAW AIRCRAFT DRAWING NK 320-232-EQ THIS CLEARS DMI 255653501 PLACARD REMOVED DMI LOG UPDATED MOC NOTIFIED
